# SDR AALA20031386

- Difficulty date: December 5, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N463AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49593
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY AISLE LIGHT AT SEAT 20D INOPERATIVE.  REPLACED BOTH SOCKETS FOR EMERGENCY AISLE LIGHT AT SEAT 20D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
